# SDR IPXA2024120874954

- Difficulty date: December 7, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 26,007 hours, 17,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 233N321910
- Part serial: D00031
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN POWERING OFF A/C EMERGENCY LIGHTS WOULD COME ON AND STAY ON. COULD NOT GET LIGHTS TO GO OUT REMOVED AND REPLACED EMERGENCY LIGHT ASSY IAW AMM 33-51-08. OPS CHECK GOOD
